Browse

Structurally Stable Nash Equilibria in Pure Strategies for a Model of Monopolistic Competition

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Kim, SungHyun
Issue Date
2001-10
Publisher
Institute of Economic Research, Seoul National University
Citation
Seoul Journal of Economics, Vol.14 No.4, pp. 429-448
Keywords
Large gamesMonopolistic competitionContinuityStability
Abstract
A model of monopolistically competitive industry is formulated using the theory of large games. We show that an equilibrium exists for the game and that equilibrium correspondence is upper hemi-continuous. The model's implications are discussed, especially on existence and characteristics of structurally stable equilibria and on the relationship to Kumar and Satterthwaite's (1985) model.
ISSN
1225-0279
Language
English
URI
https://hdl.handle.net/10371/1256
Files in This Item:
Appears in Collections:
College of Social Sciences (사회과학대학)Institute of Economics Research (경제연구소)Seoul Journal of EconomicsSeoul Journal of Economics vol.14(4) (Winter 2001)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse